# SDR IXKA9700019

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 4600109
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FORWARD LIFE RAFT COMPARTMENT, AFT LIFE RAFT IS MISSING.  REPLACED AFT LIFE RAFT IN FWD LIFE RAFT COMPARTMENT AS PER 25-60-00.  (M)
